Announcement

Collapse
No announcement yet.

Has anyone been very forgetful on Valium

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • JessicainArkansas
    replied
    Sending you blessings and hugs and everything that will help you feel better!
    Take care of yourself and I will pray for all of us who could use the blessings.
    You are in my heart, mind, concerns and prayers!
    Much love,
    JessicainArkansas
    [email protected]

    Leave a comment:


  • kaitlin
    replied
    Thanks everyone for your posts. I don't have access to a computer during the weekends so i couldn't respond untill now. I do believe it is helping. It was prescribed for muscle spasms. I go to see an accupuncturist today and the pain clinc on wednesday. I take the valium during the day. I take 2 10 mg a day plus 2 500 mg vikoden. Things are looking up for me a little. I found out i have a yeast infection that is causing the burning. I am on diflucan but i am going to the heath food store to get some boric acid and almond milk. Please send me prayers and wish me good thoughts about by upcomming appts. i am kinda scared for both. Blessing all of you and sending you prayers. Kat

    Leave a comment:


  • Tami Stambaugh
    replied
    I use to take Valium seveal years ago, it doesn't knock me out. I do remember feeling like s--- the next morning and it taking forever to get going in the morning. Have you tried Soma, it is also a muscle relaxer. It works great. At night I take it with a 10mg. Loratab and those two combined work well together. Soma is not a scheduled narcatic but still has to the same effect as some other medications. Just a thought that might help. It also doesn't make me mean or anything. I am sure if it did my family would definitely let me know in a heartbeat. Good Luck and take your doc's. advice. I know you don't want to stop something that is helpful with your spasms but it would be worth a try.

    Tami hi

    Leave a comment:


  • Solfish37
    replied
    Just to clarify....Theuro wants me to take the valium 5mgs 3 times daily with my morphine ( not 10 mgs 3 x daily as I realized it must've looked like) OOOps I told you I'm a little spacey.

    Thanks for havingme clarify Donna!

    Leave a comment:


  • ICNDonna
    replied
    If I took 10 mg of valium, I'd better be sure I'm near a bed. That's the dose I usually get as a pre-op medication and I promptly get very sleepy.

    Donna

    Leave a comment:


  • Solfish37
    replied
    Hi...I've been taking valium since october, startedon 10 mg 2 x/dy to calm spasms. lots of arguements amongst my medical team about that scrpt amount. My uro prescribed it,not for anxiety but for the spasms. Pain doc and reg doc want me to take only 5 mg/day. my Uro strongly disagrees and is now asking me to take it 3 times per day with my morphine. What happens to me is sedation (but I take alotof meds that can do that) and Yes, serious forgetfulness. Drives me crazy . I wasn't always the most mindful person before, but now I forget how to get out of parking lots. Very frustrating. (Or conversations with people...they just laugh about it and say "oh, it's just the drugs" but it really bothers me" ) so it's not just you.

    Good luck....Take care....Maybe talk to your doc about reducing your dosage or taking it in a different way.

    Leave a comment:


  • JessicainArkansas
    replied
    I take 5 mgs of Valium (Diazipam)twice a day. When I have anxiety which is directly related to flairs of IC I take it up to four times a day, and yes I am forgetful!, before they started pumping me full of now over 32 drugs in the last 21 months I was very clear headed and would have never lost my car in the Walmart parking lot. I think there are a lot of side effects to any drug, I am just grateful for how much the Valuim has helped my bladder, beleive me I pretty much tried it all! Valium, an anti-depressant and Clonazipam for sleep and Ultram for pain is all that I need now to curb a lot of the sh** IC places on your body.
    Personally I will deal with teh what I call "early onset alsheimers", forgetfulness than go back to living a life of hell with out them. I do also notice my ability to cope and my anger is sometimes worse, go figure, but the Doctor told me this was because of the Wellbutrin I was taking, it had horrible side effects for me and was not the drug for my panic/anxiety disorder that stemed form years of IC
    I hope you feel well soon!
    JessicainArkansas

    Leave a comment:


  • Susan Butler
    replied
    This is just my opinion. Maybe it is just too strong for you. Why don't you call the dr., and ask if you can just take a half of one?? I hope this has helped some. If you need me just send me a P.M. I will help you any way I can. I care.
    HUGS
    SUSAN

    Leave a comment:


  • kaitlin
    replied
    Thanks for the reply susan

    That was actually my problem. My boyfirend and my friend told me i was acting really mean when my boyfriend was trying to carry me to bed two nights ago. I just kept telling him to leave me alone. It hasns't happened since but my bf is still acting weird i wish i could remember what i did or said to make him so upset. I am on 10 mg. I just dont want to stop because it is helping me alot do you think maybe over time my body will get used to it

    Leave a comment:


  • Susan Butler
    replied
    I think you need to talk to your dr. ASAP....
    My Sis was on them and she got so mean. Pleaase talk to your dr., it might be the one you are taking is too strong, she was on 10mg.
    Susan

    Leave a comment:


  • ICNDonna
    replied
    Valium can have different results on different people. If you have concerns about how you are reacting to it, you really should talk with your doctor.

    Gentle hugs,
    Donna

    Leave a comment:


  • kaitlin
    replied
    Sorry i did post it is the subject but the drug i am refering to is Valium

    Leave a comment:


  • KrAzYKaT
    started a topic Has anyone been very forgetful on Valium

    Has anyone been very forgetful on Valium

    Latley i have been taking it and my friends and family have been saying that i do stuff that i don't remeber. And also that i am being rude and not nice like i usually am. Has this happened before that has used this drug and will it where off the longer i am on it. It is really helping so i don't want to quit it. scream
    Thanks KAT
Working...
X